New Hampshire, 2011

Flooding in New Hampshire, August 28 to 29, 2011

August 28 to 29, 2011 · NWS GYX · 11 events in 4 counties and zones

Heavy rain from Tropical Storm Irene caused widespread flooding on many main stem rivers across New Hampshire. Damage to roads and bridges was extreme with repair costs well over six million dollars.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$7.0 million
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GYX wrote it up.

Heavy rain from Tropical Storm Irene caused widespread flooding on many main stem rivers across New Hampshire. Damage to roads and bridges was extreme with repair costs well over six million dollars.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before the first event at Aug 28, 10:27 AM EST, 1 hour 54 minutes earlier.

Area forecast discussion, Aug 28, 10:27 AM EST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1127 AM EDT SUN AUG 28 2011

.SYNOPSIS...
IRENE WILL CONTINUE TO MOVE NORTH NORTHEAST UP THE EAST COAST
TODAY... CROSSING NORTHERN NEW ENGLAND TONIGHT. THIS WILL GIVE US
HEAVY RAIN ALONG WITH STRONG GUSTY WINDS THROUGH MUCH OF TONIGHT.
HIGH PRESSURE WILL BUILD IN MONDAY THROUGH TUESDAY MORNING. A COLD
FRONT WILL CROSS THE REGION TUESDAY AFTERNOON AND EVENING. HIGH
PRESSURE WILL RETURN FOR WEDNESDAY THROUGH FRIDAY WITH LOW
PRESSURE FORMING OFF THE MID ATLANTIC COAST.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
AS OF 11 AM...THE CENTER OF IRENE WAS LOCATED OVER WESTCHESTER
COUNTY IN THE LOWER HUDSON VALLEY OF NEW YORK AND CONTINUES TO
MOVE NORTHWARD. HEAVY RAIN BANDING CONTINUES ACROSS ALL THE THE
CWA...WITH HOURLY RAINFALL RATES NEAR 2 INCHES AT TIMES. WINDS
CONTINUE TO INCREASE AS IRENE MOVES NORTHWARD...WITH FREQUENT
GUSTS ABOVE 40 KT STARTING TO BE OBSERVED IN THE SOUTHERN PART OF
THE CWA. THESE WILL ONLY INCREASE GOING FORWARD INTO THE
AFTERNOON.

THE COMBINATION OF HEAVY RAINS AND TROPICAL STORM FORCE WINDS WILL
UNDOUBTEDLY BE THE CAUSE FOR A MARKED INCREASE IN POWER OUTAGES AS
THE AFTERNOON PROGRESSES. STRONGEST GUSTS WILL BE FOUND IN HEAVY
RAIN BANDS. THE FORECAST REMAINS ON TRACK WITH THE WORST OF THE
CONDITIONS OCCURRING THIS AFTERNOON AND EVENING.

A BURST OF WESTERLY WIND GUSTS OF AT LEAST 40 KT IS ALSO EXPECTED
THIS EVENING /PERHAPS AS LATE AS 2 AM/ AFTER THE CENTER OF IRENE
PASSES AND WE DRY SLOT.

THE TORNADO THREAT IS NON-ZERO WITH ISOLATED TORNADOES POSSIBLE
THIS AFTERNOON. FLOOD THREAT REMAINS.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH 6 PM MONDAY/...
IRENE CROSSES
NORTHERN NEW ENGLAND TNGT AND HEADS THRU ERN CANADA ON MONDAY AS
HIGH PRES BUILDS INTO NEW ENGLAND. STRONG GUSTY WINDS AND HEAVY
RAIN END FAIRLY QUICKLY MONDAY NGT AS THE STORM GOES BY. PRCP
DROPS OFF MORE QUICKLY SUNDAY NGT WITH WINDS SHIFTING FROM A MORE
EASTERLY DIRECTION TO A MORE WESTERLY DIRECTION AS THE STORM GOES
BY WITH WINDS DROPPING OFF EARLY MONDAY. MONDAY SHOULD BE A NICE
LATE SUMMER DAY WITH PLENTY OF SUNSHINE, WARM TEMPS AND
COMFORTABLE DEW POINT TEMPS.

GENERALLY USED GFS40, A BLEND OF MAV/MET MOS AND RFC QPF FOR THE
SHORT TERM...THOUGH DID INCREASE QPF AMOUNTS SOMEWHAT.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
HIGH PRES MOVES OUT TO SEA MONDAY NGT AND TUESDAY MORNING WITH A
WEAK CD FNT MOVING THRU TUESDAY AFTERNOON AND EVENING WITH A SLGT
CHC TO CHC OF -SHRA MAINLY ACROSS MORE NRN ZONES. THIS FNT MOVES E
OF THE REGION WITH HIGH PRES RETURNING FOR WEDNESDAY THRU FRIDAY.
THIS SHOULD GIVE US FAIR WX...HOWEVER AN UPR LVL CUTOFF AND SFC
LOW FORM TO THE SE AND MAY BE JUST CLOSE ENOUGH TO SPREAD SOME
CLOUDS AND MAYBE SOME PRCP INTO THE FCST AREA...THOUGH AT THIS
TIME MODELS KEEP US MOSTLY DRY. A FNT APPROACHES ON SATURDAY AND
MAY BRING ISOLD TO SCT SHRA LATE SATURDAY AND SATURDAY NGT.

GENERALLY USED GFS40, A BLEND OF MAV/MET MOS AND HPC QPF FOR
MONDAY NGT AND TUESDAY THEN USED GMOS FOR THE REST OF THE LONG
TERM FCST.

&&

.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
15Z UPDATE...
MADE SOME MINOR ADJUSTMENTS TO THE WIND DIRECTION AS THE STORM SPEED
HAS CHANGED. ALSO KEPT LOCATION AT IFR TO LIFR FOR MOST OF THE DAY.
OTHERWISE...NO OTHER CHANGES MADE.

SHORT TERM /TODAY THROUGH MONDAY/...GENERALLY IFR TODAY IN HEAVY
RAIN SHOWERS AS IRENE TRACKS NORTHWARD. E/SE WINDS /SOME NORTHERLY
IN CT VALLEY AS DRAINAGE OCCURS/ WILL INCREASE AND BECOME VERY
GUSTY THIS AFTERNOON WITH G40-50KT LIKELY. THERE MAY BE A LULL IN
THE WINDS EARLY THIS EVENING AS THE CENTER OF IRENE PASSES CLOSE
BY. THE WINDS THEN SHIFT TO SW BETWEEN 00Z AND 03Z AND BECOME
GUSTY AGAIN BEFORE WANING A FEW HOURS AFTER MIDNIGHT.
OTHERWISE...VFR LATE TONIGHT THROUGH MONDAY.

LLWS WILL INCREASE THIS AFTERNOON.

LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...MOSTLY VFR WITH PSBL
MVFR CIG/VSBY IN ANY SHRA ACTIVITY WITH A CD FNT TUESDAY AFTERNOON
AND EVENING.

&&

.MARINE...
SHORT TERM /TODAY THROUGH MONDAY/...WILL UPDATE TO INPUT LATEST
OBSERVED DATA. ONLY MINOR CHANGES, IF ANY. TROPICAL STORM WARNING
TODAY THRU TNGT THEN WINDS AND SEAS ABATE ON MONDAY...THOUGH IT
WILL TAKE QUITE SOME TIME FOR SEAS TO SUBSIDE. SEAS OF 20 TO 25 FT
LIKELY BY TNGT ON THE OCEAN WITH UP TO 15 FT POSSIBLE IN THE BAYS.

LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...GENERALLY A QUIET
PERIOD ONCE SEAS SUBSIDE BELOW SCA LEVELS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...TROPICAL STORM WARNING FOR MEZ007>009-012>014-018>028.
     FLOOD WATCH THROUGH LATE TONIGHT FOR MEZ007>009-012>014-
     018>028.
NH...TROPICAL STORM WARNING FOR NHZ001>010-013-014.
     FLOOD WATCH THROUGH LATE TONIGHT FOR NHZ001>010-013-014.
MARINE...TROPICAL STORM WARNING FOR ANZ150>154.
&&

NEAR TERM...EKSTER
AVIATION...BIELINSKI/EKSTER
Hazardous weather outlook, Aug 28, 10:11 AM EST, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
1111 AM EDT SUN AUG 28 2011

MEZ007>009-012>014-018>028-NHZ001>010-013-014-291515-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
1111 AM EDT SUN AUG 28 2011

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-291515-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1111 AM EDT SUN AUG 28 2011

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 28, 10:23 AM EST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1123 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     NON-TSTM WND DMG EPPING                  43.03N  71.07W
08/28/2011                   ROCKINGHAM         NH   EMERGENCY MNGR

            RT. 27 CLOSED TREES DOWN

&&

EVENT NUMBER GYX1100403

MC
Local storm report, Aug 28, 10:24 AM EST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
1124 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     NON-TSTM WND DMG ALLENSTOWN              43.16N  71.41W
08/28/2011                   MERRIMACK          NH   EMERGENCY MNGR

&&

CORRECTED EVENT

EVENT NUMBER GYX1100400

MC
Local storm report, Aug 28, 10:33 AM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1133 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     NON-TSTM WND DMG NEWMARKET               43.08N  70.94W
08/28/2011                   ROCKINGHAM         NH   EMERGENCY MNGR

            ROADS CLOSED... TREES DOWN

&&

EVENT NUMBER GYX1100404

MC
Local storm report, Aug 28, 10:34 AM EST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1134 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     NON-TSTM WND DMG BRISTOL                 43.59N  71.74W
08/28/2011                   GRAFTON            NH   EMERGENCY MNGR

            ROADS CLOSED... TREES DOWN ON WIRES

&&

EVENT NUMBER GYX1100405

MC
Local storm report, Aug 28, 10:35 AM EST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1135 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     NON-TSTM WND DMG LOUDON                  43.29N  71.47W
08/28/2011                   MERRIMACK          NH   EMERGENCY MNGR

            HARDY RD CLOSED... TREES ON WIRES

&&

EVENT NUMBER GYX1100406

MC
Local storm report, Aug 28, 10:36 AM EST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
1136 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     NON-TSTM WND DMG NEWMARKET               43.08N  70.94W
08/28/2011                   ROCKINGHAM         NH   EMERGENCY MNGR

            ROADS CLOSED... TREES DOWN

1047 AM     FLOOD            ENFIELD                 43.64N  72.14W
08/28/2011                   GRAFTON            NH   EMERGENCY MNGR

            SMITH POND RD WASHED OUT

1050 AM     TSTM WND DMG     NEWTON                  42.87N  71.03W
08/28/2011                   ROCKINGHAM         NH   EMERGENCY MNGR

            POND RD CLOSED TREES DOWN

1120 AM     NON-TSTM WND DMG ALLENSTOWN              43.16N  71.41W
08/28/2011                   MERRIMACK          NH   EMERGENCY MNGR

1121 AM     TSTM WND DMG     STRATHAM                43.02N  70.91W
08/28/2011                   ROCKINGHAM         NH   EMERGENCY MNGR

            DEPOT RD CLOSED... TREES ON WIRES

1122 AM     NON-TSTM WND DMG EPPING                  43.03N  71.07W
08/28/2011                   ROCKINGHAM         NH   EMERGENCY MNGR

            RT. 27 CLOSED TREES DOWN

1134 AM     NON-TSTM WND DMG BRISTOL                 43.59N  71.74W
08/28/2011                   GRAFTON            NH   EMERGENCY MNGR

            ROADS CLOSED... TREES DOWN ON WIRES

1134 AM     NON-TSTM WND DMG LOUDON                  43.29N  71.47W
08/28/2011                   MERRIMACK          NH   EMERGENCY MNGR

            HARDY RD CLOSED... TREES ON WIRES

&&

EVENT NUMBER GYX1100404 GYX1100407 GYX1100402 GYX1100400 GYX1100401
GYX1100403 GYX1100405 GYX1100406

MC

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

11 flood. Local standard time, as filed.

Flood, Grafton

When
August 28, 12:21 PM EST to August 29, 3:53 AM EST
Where
Grafton County, 1.39 mi NNW of Woodstock to 1.35 mi WNW of West Thornton
Cause
Heavy Rain / Tropical System
Property damage
$300,000
Reported by
Official NWS Observations
Coordinates
43.999, -71.687

Heavy rain from Tropical Storm Irene caused flooding on the Pemigewasset River at Woodstock (flood stage 9.0 ft), which crested at 16.5 ft.

Flood, Grafton

When
August 28, 1:52 PM EST to 11:13 PM EST
Where
Grafton County, Bethlehem to 1.59 mi SSE of Wing Road
Cause
Heavy Rain / Tropical System
Property damage
$30,000
Reported by
Official NWS Observations
Coordinates
44.280, -71.680

Heavy rain from Tropical Storm Irene caused flooding on the Ammonoosuc River at Bethlehem (flood stage 8.0 ft), which crested at 10.9 ft.

Flood, Grafton

When
August 28, 2:11 PM EST to August 29, 1:45 AM EST
Where
Grafton County, 0.47 mi ESE of West Rumney to 1.34 mi SSE of West Rumney
Cause
Heavy Rain / Tropical System
Property damage
$140,000
Reported by
Official NWS Observations
Coordinates
43.817, -71.861

Heavy rain from Tropical Storm Irene caused flooding on the Baker River at Rumney (flood stage 10.0 ft), which crested at 14.0 ft.

Flood, Carroll

When
August 28, 2:32 PM EST to August 29, 11:46 AM EST
Where
Carroll County, Conway to 0.58 mi ESE of Center Conway
Cause
Heavy Rain / Tropical System
Property damage
$500,000
Reported by
Official NWS Observations
Coordinates
43.980, -71.120

Heavy rain from Tropical Storm Irene caused serious flooding on the Saco River at Conway (flood stage 9.0 ft), which crested at 17.2.

Flood, Merrimack

When
August 28, 3:00 PM EST to August 29, 2:40 PM EST
Where
Merrimack County, 5.52 mi N of Hill Center to 4.33 mi N of Hill
Cause
Heavy Rain / Tropical System
Reported by
Official NWS Observations
Coordinates
43.598, -71.729

Heavy rain from Tropical Storm Irene caused flooding on the Smith River at Bristol (flood stage 8.0 ft), which crested at 8.2 ft.

Flood, Grafton

When
August 28, 3:42 PM EST to August 29, 4:17 PM EST
Where
Grafton County, 8.78 mi S of (Leb)lebanon Rgnl Ar to 12.89 mi ENE of Swiftwater
Cause
Heavy Rain / Tropical System
Property damage
$3.0 million
Reported by
Official NWS Observations
Coordinates
43.505, -72.330

Heavy rain from Tropical Storm Irene caused flooding on the Connecticut River at West Lebanon (flood stage 18.0 ft), which crested at 29.6 ft.

Flood, Merrimack

When
August 28, 4:30 PM EST to August 29, 7:52 PM EST
Where
Merrimack County, North Chichester to 0.85 mi SE of North Chichester
Cause
Heavy Rain / Tropical System
Reported by
Official NWS Observations
Coordinates
43.250, -71.380

Heavy rain from Tropical Storm Irene caused flooding on the Suncook River at North Chichester (flood stage 7.0 ft), which crested at 8.1 ft.

Flood, Grafton

When
August 28, 4:54 PM EST to August 29, 9:55 PM EST
Where
Grafton County, Plymouth to 0.66 mi NNW of Ashland
Cause
Heavy Rain / Tropical System
Property damage
$3.0 million
Reported by
Official NWS Observations
Coordinates
43.750, -71.700

Heavy rain from Tropical Storm Irene caused serious flooding on the Pemigewasset River at Plymouth (flood stage 13.0 ft), which crested at 21.7 ft.

Flood, Grafton

When
August 28, 9:53 PM EST to August 29, 5:19 AM EST
Where
Grafton County, 1.89 mi WNW of North Haverhill to 0.68 mi NW of Woodsville
Cause
Heavy Rain / Tropical System
Reported by
Official NWS Observations
Coordinates
44.112, -72.064

Heavy rain from Tropical Storm Irene caused flooding on the Connecticut River at Woodsville (flood stage 11.0 ft), which crested at 11.9 ft.

Flood, Coos

When
August 29, 12:39 AM EST to 5:45 AM EST
Where
Coos County, Gorham to 2.03 mi ENE of Gorham Libby Fld Arp
Cause
Heavy Rain / Tropical System
Reported by
Official NWS Observations
Coordinates
44.380, -71.170

Heavy rain from Tropical Storm Irene caused flooding on the Androscoggin River at Gorham (flood stage 8.0 ft), which crested at 8.1 ft.

Flood, Merrimack

When
August 29, 1:00 AM EST to 9:30 AM EST
Where
Merrimack County, 0.46 mi NW of Davisville to 0.49 mi ENE of Davisville
Cause
Heavy Rain / Tropical System
Reported by
Official NWS Observations
Coordinates
43.255, -71.736

Heavy rain from Tropical Storm Irene caused flooding on the Warner River at Davisville (flood stage 8.0 ft), which crested at 8.1 ft.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Hampshire in 2011Every state in 2011This day in weather historyWarnings in New Hampshire, August 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 344259, 344233, 344260, 344219, 344281, 344254, 344284, 344262, 344263, 344195, 344283.